Open Access
Translator Disclaimer
June, 2019 Breathers of Discrete One-dimensional Nonlinear Schrödinger Equations in Inhomogeneous Media
Shuguan Ji, Zhenhua Wang
Taiwanese J. Math. 23(3): 675-690 (June, 2019). DOI: 10.11650/tjm/180804

Abstract

This paper is concerned with the breathers of discrete one-dimensional nonlinear Schrödinger equations in inhomogeneous media. By using a constrained minimization approach known as the Nehari variational principle or the Nehari manifold approach, we obtain the existence of nontrivial breathers.

Citation

Download Citation

Shuguan Ji. Zhenhua Wang. "Breathers of Discrete One-dimensional Nonlinear Schrödinger Equations in Inhomogeneous Media." Taiwanese J. Math. 23 (3) 675 - 690, June, 2019. https://doi.org/10.11650/tjm/180804

Information

Received: 30 June 2017; Revised: 15 July 2018; Accepted: 31 July 2018; Published: June, 2019
First available in Project Euclid: 10 August 2018

zbMATH: 07068569
MathSciNet: MR3952246
Digital Object Identifier: 10.11650/tjm/180804

Subjects:
Primary: 35Q55 , 37K60

Keywords: breather , Inhomogeneous media , Nehari manifold , Schrödinger equation

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.23 • No. 3 • June, 2019
Back to Top